# SDR SIMA200125901

- Difficulty date: September 16, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N376AE
- Make and model: Saab 340B
- Aircraft serial: 340B376
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Part number: AIR130902
- Part serial: KWS307
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LAX - FLT 3268 - AFTER LANDING GEAR WAS SELECTED DOWN THE LEFT DOWNLOCK LIGHT DID NOT ILLUMINATE.  CREW DECLARED AN EMERGENCY.  MAINTENANCE REMOVED AND REPLACED THE LEFT DOWNLOCK SWITCH IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
